Posted by N.P. on May 13, 2001, at 10:54:11
In reply to Re: Anyone had success on Effexor XR? » N.P. , posted by Ann NY on May 13, 2001, at 2:09:36
Thank you Ann for your feedback. Too bad my doctor didn't tell me all this. He also didn't tell me that what he prescribed was antidepressant. :-) I'm thinking about quitting it, since I do not like the withdrawal effects almost everyone describes. What's the point of taking it if then you have month of torture going off and then some wind up on different medication. I for sure do not have clinical depression. Might (!) have chronical. But still not sure. But before quitting I'm going to call dr. and tell him that. See what he says. Thanks againg for your posting.
> My Dr. told me these are common initial side effects. THerefore don't read it as an immediate sign that it is not right for you. But it should be a sign that you might need an itial lower dose.
> I was started on 25 mg of the immediate release tablets and was told to cut it in half if I got the symptoms you decribed. This way you start with the drug at lower doses and it stays in you body for a much shorter duration. Personally, I always think it is good to start with traditional immediate release tablets for ANY drug. What if you have an allergic reaction and the stuff is trapped in your body for 20 hours?
> Ask your Dr. to phone in a week of 25 mg tablets. I got them free, part of my starter package, sorry to hear you didn't.
> I hope Effexor works for you. Its been great for me but it took several months and slow increases in the dosage. (Read my post "Effexor: My psitive experience")
> Good luck and good health.
> > I started having vertigo, sleepiness and nausea the next day I started 37.5 XR. Is it even possible. Is the drug wrong for me? Plus I have mussles shaking in my arms and legs, which I've never experienced before. Any comments are appreciated.
> > N.P.